# SDR CALA2014011390138

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AFT OF DOOR 5R.  DAMAGE CONSISTS OF FOUR SMALL GOUGES & ONE DENT. DEEPEST GOUGE IS .007, LOCATED IN DENT WITHIN SRM53-00-01 DETAIL II ALLOWABLE LIMITS.  DENT DIMENSIONS ARE 3.5 X 2 .070 DEEP BEYOND SRM DETAIL III ALLOWABLE LIMITS.  DAMAGE  LOCATION IS AT STATION 2317 1INCH ABOVE STRINGER 22R FREE OF ANY FASTENERS OR SUBSTRUCTURE.  BLENDED GOUGES SMOOTH IAW SRM53-00-01 DETAIL II PG 6.  REMAINING SKIN THICKNESS .055, ACP HFEC INSPECTION NO CRACKS FOUND. TREATED, PRIMED,& PAINTED WITH DENT DOT IDENTIFIER APPLIED.
